# SDR GTIA2019070803468

- Difficulty date: July 8, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 46,487 hours, 21,419 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O EMERGENCY FLASHLIGHT STRAP BROKE. RESECURED F/O'S EMERGENCY FLASHLIGHT & ALL CHECKS GOOD IAW AMM 25-60-00.
